# SDR SWAA2021091408438

- Difficulty date: August 18, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 45,236 hours, 27,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 141AF DETERIORATED AND SHOWING BURRS ; FLOOR PANEL 140AF DETERIORATED AND SHOWING BURRS / [01] FABRICATED AFT CARGO COMPARTMENT SIDEWALL PANEL 140AF REF B 737-700 AMM 25-52-01-201-801. CORRECTION TO THIS STEP: ACCESS PANEL 140AF IS NOT A SIDEWALL PANEL; IT IS A FLOOR PANEL.; [03] VERIFIED FABRICATION OF FLOOR PANEL 140AF
